paitient has been taking metformin for 4 yrs but has complained of severe dizziness for3 yrs. did once take insulin but recent tests in hospital proved never needed insulin. paitent was severly overweight at time of being prescribed metformin
Can metformin have a cummulative affect in the body causing severe dizziness?
Added 15 Sep 2010:
could the weight have been misinterpreted as diabetes. the paitent is now 66yrs old has come off the insulin successfully and initially felt well then after two weeks began to feel dizzy again. could the metformin be irritaiting the pancreas?
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2013 • 1 answer
Posted 5 Oct 2014 • 1 answer
Posted 1 Jul 2015 • 1 answer
Posted 8 Nov 2015 • 2 answers
Posted 19 Aug 2016 • 2 answers